# SDR QXEA200400743

- Difficulty date: November 10, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 12,091 hours, 17,436 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Condition: Dirty
- Location: Cargo Bay
- Part time: 12,091 hours, 17,436 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2119 - DURING CRUISE FLIGHT, THE CREW RECEIVED A MASTER WARNING WITH ASSOCIATED SMOKE WARNING LIGHT.  THIS OCCURRED TWICE DURING FLIGHT, HOWEVER, THE FLIGHT ATTENDANTS DID NOT OBSERVE, OR SMELL, ANY SMOKE.  MAINTENANCE INSPECTED THE AIRCRAFT AND THE NR 1 AND NR 2 CARGO SMOKE DETECTORS.  DUST WAS OBSERVED ON BOTH.  THE DETECTORS WERE CLEANED AND OPERATIONAL CHECKS WERE PERFORMED.  THE CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
